# SDR SIMA20140305032

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG STARTER CONTROL VLV OTBD SUPPORT BRACKET CRACKED.  R & R RT ENG STARTER CONTROL VLV OTBD SUPPORT BRACKET IAW AMM 80-10-02.
